# SDR FDEA202203200600

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB19403
- Condition: Cracked
- Location: Lt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING # 8 SLAT INTERIOR SURFACE FOUND CRACK.  LEFT HAND WING #8 SLAT INTERIOR SURFACE AT STATION XOS 1146.814 CRACKED AREA   REPAIR CARRIED OUT AS PER EA 1-5750-T0367711 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
